Some lattices of closure systems on a finite set

Abstract : In this paper we study two lattices of significant particular closure systems on a finite set, namely the union stable closure systems and the convex geometries. Using the notion of (admissible) quasi-closed set and of (deletable) closed set, we determine the covering relation \prec of these lattices and the changes induced, for instance, on the irreducible elements when one goes from C to C' where C and C' are two such closure systems satisfying C \prec C'. We also do a systematic study of these lattices of closure systems, characterizing for instance their join-irreducible and their meet-irreducible elements.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.163-190
Liste complète des métadonnées

https://hal.inria.fr/hal-00959003
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 17:04:59
Dernière modification le : samedi 3 mars 2018 - 01:04:58
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:10:45

Fichier

dm060202.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00959003, version 1

Collections

Citation

Nathalie Caspard, Bernard Monjardet. Some lattices of closure systems on a finite set. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.163-190. 〈hal-00959003〉

Partager

Métriques

Consultations de la notice

155

Téléchargements de fichiers

203